I am a college student who is late (8 days to b exact). MY last period was Feb. 7-13. and very normal. I still had sex with my boyfriend those days of my period. After that we had sex on the 24-27 on the 25 I took the day after pill because he thought he slipped up since sometimes we use the pull out method and others we use condoms. I have taken 2 HPT and they were both negative, I just got blood work done because they said that that would let me know for sure if I was since I still havent gotten my period. I have been having normal pre-menstrual feelings like I do every months (i.e. upset stomach, bloating, tired, irritability, cramps). I have also been having these kind of sharp twitches in my right side. & then I also have a clear discharge but very watery, because I feel it like if it was my period but then no blood!.
I have been reading many of theses and people write about their problems but don't ever follow up of whether they were pregnant or just very late. So some one PLEASE help me!!!
Could the Day after pill have made my period late? Could i be pregnant??? IDK WHATS GOING ON & AM VERY WORRIED!!!!!
Yes, the pill can affect your period as can stress. If your blood test came back negative, then most likely you are not pregnant. Please consider a reliable form of birth control in the future -- the pull out method is NOT a form of birth control as the man ejaculates sperm well before he comes...
You state that you used the morning afterpill, I'm assuming it was emergency contraceptive. The morning after pill works by keeping your body from releasing an egg and making your uterine lining inhospitable to an egg, so you should not be pregnant. The pill alters the amount of progesterone and it may cause irregular period. If a pregnancy test shows a negative result at eight days after a missed period, it is unlikely you are pregnant. I would check again in a few days.
It is not unusual for women to occasionally skip a period alltogether, especially after taking hormone related drugs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.